MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HUMERAL ANATOMICAL METAPHYSIS - CEMENTLESS; SHOULDER ANATOMICAL METAPHYSIS

MEDACTA INTERNATIONAL SA ANATOMICAL SHOULDER SYSTEM HUMERAL ANATOMICAL METAPHYSIS - CEMENTLESS; SHOULDER ANATOMICAL METAPHYSIS
Model Number 04.01.0027
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-oct-2022: lot 184527: (b)(4) items manufactured and released on 19-dec-2018.Expiration date: 2023-12-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of the review.Additional info request.Batch review performed on 28-oct-2022: anatomical shoulder system 04.01.0130 hc pegged glenoid ø44 (k170910) lot 181488: (b)(4) items manufactured and released on 13-jun-2018.Expiration date: 2023-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.Anatomical shoulder system 04.01.0092 metal humeral head ø44 (k170910) lot 1710136: (b)(4) items manufactured and released on 24-may-2018.Expiration date: 2023-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of the review.Clinical evaluation performed by medacta medical affairs director: revision 3 years and 4 months after primary due to pain and difficulty with rom and, according to report, the cause is unknown.The surgeon revised the patient from anatomic to reverse and the surgery was completed successfully.The only radiographic image provided and the generic report do not release useful information.Therefore, no final conclusions can be given with the information at hand.
 
Event or Problem Description
The patient came in reporting pain and difficulty with rom and the cause is unknown.At about 3 years and 4 months from primary the surgeon revised the patient from anatomic to reverse and the surgery was completed successfully.

Brand Name
ANATOMICAL SHOULDER SYSTEM HUMERAL ANATOMICAL METAPHYSIS - CEMENTLESS
Common Device Name
SHOULDER ANATOMICAL METAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15751575
Report Number3005180920-2022-00842
Device Sequence Number12341595
Product Code KWS
UDI-Device Identifier07630040712651
UDI-Public07630040712651
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2023
Device Model Number04.01.0027
Device Catalogue Number04.01.0027
Device Lot Number184527
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Initial Report FDA Received Date11/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale